Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Ear ringing, white lips, light headedness, nausea. Causes for symptoms?

my daughter who is 12 this morning got up, as soon as she came down to get ready for school ate a donut...then got dressed and then I started curling her hair in a very small bathroom...she suddenly left the bathroom telling me her ears were ringing...I asked her if she was alright and said I asked her to come back to the bathroom when she did I noticed her lips were I had her sit down and asked her is she felt lightheaded and she said yes and her stomach was queasy...right away her lips got color back and she has been relaxing since this happened at 710 am...she said she was tired scared me...
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to Health care Magic Forum

Hi.. The child must be clinically examined and evaluated...
routine blood investigation may be required to find the cause...
consult a pediatrician..

Take care..
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor